Pacific Journal of Mathematics

Nörlund summability of Fourier series.

Masako Izumi and Shin-ichi Izumi

Article information

Source
Pacific J. Math., Volume 26, Number 2 (1968), 289-301.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985887

Mathematical Reviews number (MathSciNet)
MR0243268

Zentralblatt MATH identifier
0189.07301

Subjects
Primary: 42.20

Citation

Izumi, Masako; Izumi, Shin-ichi. Nörlund summability of Fourier series. Pacific J. Math. 26 (1968), no. 2, 289--301. https://projecteuclid.org/euclid.pjm/1102985887


Export citation

References

  • [1] M. and S. Izumi, On the Leindler'stheorem, Proc. Japan Acad. 42 (1966), 533-534.
  • [2] L. Leindler, ber StrukturbedingungenfurFourieschereiheo, Math. Zeitscar. 88 (1965), 418-431.
  • [3] S. N. Lai, On the absolute Norlundsummabilityof Fourier series, Archiv der Mathematik 15 (1964), 214-222.
  • [4] T. Singh, Norlundsummabilityof Fourier series and its conjugate series, Annali di Mathematica Pura ed Applicato (Bologna) (4) 64 (1964), 123-132.
  • [5] E. Hille and J. D. Tamarkin, On the summabilityof Fourier series, I, Trans. Amer. Math. Soc. 34 (1932), 757-783; II, Ann. of Math. (2) 34 (1933), 329-348, 602-605; III, Math. Ann. 108 (1933), 525-577; IV, Proc. Nat. Acad. Sci. U.S.A. 17 (1931), 376- 380; V, Proc. Nat. Acad. Sci. U.S.A. 20 (1934), 369-372.
  • [6] L. McFadden, Absolute Norlund summability,Duke Math. J. 9 (1942), 168-207.
  • [7] A. Zygmund, Trigonometric series, Cambridge, 1959.